# SDR 07FDEA00650

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FS 540, STR 3 R STRINGER CLIP HAS NO RADIUS AND HAS SHARP EDGES ON TOP SIDE.  REPLACED STRINGER CLIP AT STA 540, STR 3R REFERENCE SRM 51-30-2.  CLASSIFIED AS MAJOR REPAIR.
